# SDR SWAA2023050119326

- Difficulty date: March 21, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON AFT CARGO COMPARTMENT ZEE CHANNEL B.S.727B - 727D RBL. 22' W.L. 156. (51-002) CORROSION SPOTS ON AFT CARGO COMPARTMENT EE CHANNEL B.S.727B - 727D RBL. 21' W.L. 156.<[01] REF TASK CARD: TTG8Q00JZHM2 FOR AFT CARGO COMPARTMENT ZEE CHANNEL AT LBL. 22' REPLACEMENT;[02] CORRECTION TO STEP 1. REF TASK CARD: TTG8Q00JZGZA FOR AFT CARGO COMPARTMENT ZEE CHANNEL AT RBL. 22' REPLACEMENT;[03] VERIFIED STEP 2.
